Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Michelle10

Member
  • Total Reviews

    0
  • Content Count

    11
  • Joined

  • Last visited

Everything posted by Michelle10

  1. So you go up to 80 mg in about 10-11 days?!?! I actually have no idea if I will remain at 40mg or increase to a higher dose. Maybe my derm will determine that at my next appointment. Are you worried about doubling up the dose, such that side effects will become more intense? Next week on Tuesday I am going to get my first blood test since taking the medication. I hope all my levels check out fine so I can continue the treatment! Since you are experiencing super itchy scalp too, are you experie
  2. Michelle10

    Day 5

    I have a lot of scarring as well; my derm told me that the meds would take care of most of the scars, but like you, if they are still visible, I will be looking for some prodedure that will make my skin all one tone! I have a couple of those craters as well from all those years of picking! Can't wait to have nice skin in a couple months (I hope).BTW - I love the picture you posted- is that you? I started ballet when I was eight, and only stopped taking classes about two years ago. I do want to g
  3. Michelle10

    Day 17

    Day 17: Two and a half weeks into the first month of treatment! I feel that I have finally gotten past the initial excitement/apprehension of starting this major medication. As far as side effects - I tend to have blood in my nose - but not an actual bloody nose. I have very little dry/peeling skin on my face - and is usually on my chin or under my nose area. Besides my scalp being itchy - I think that more hair has been falling out- which really scares me. I have rather fine hair - and
  4. Michelle10

    Day 10

    Awesome - thanks for the tip! I will try that product.
  5. Michelle10

    Day 10

    It is 1201am - so officially it would be considered day 11 for me.... and it is officially the weekend!!!!! I don't have much to complain about today as my skin did not act up - nothing really new on my face - just four spots of concern that I have been working on all week (and a new one trying to emerge on the right cheek by the ear). The explosion of new pimples that I got at the beginning of the week have mainly been treated. My skin really simmered down today and I was somewhat impressed
  6. Hey Shana,Sounds like a rough week so far.. sorry to hear that you confided in a friend about your experience and it led to a complete lack of sympathy/empathy...Acne is a disease: it is painful and leaves scars inside and out. With us undergoing the "nuclear bomb" of acne treatment - it is soooo much more then just a vanity thing! Clear skin will help restore self-esteem and confidence. We won't have to hide behind our hair anymore! iPlege makes it impossible for us NOT to realize the risk asso
  7. Hopefully the meds you are taking will help prevent those headaches, as it seems like you are already experiencing several of the side effects so early on I have always been hit or miss in reference to experiencing side effects from medication. So far just itchy scalp, lack of motivation - and maybe experiencing the IB? Not sure... Michelle
  8. Michelle10

    Day 7

    So I woke up this morning, somewhat surprised - after scrutinizing my face in the mirror - there was no new activity... By the time I got home around 5:30ish - I studied my face in the mirror- WHOA! My skin was like an oil slick and there were about eight of those tiny whitehead pimples that you can never get rid of right away and they keep coming back for days - they are on my chin, under my nose, and on my lower cheeks... hmmmm... My scalp has been itchy all day too.... guess I need t
  9. Shana - Thanks for the encouragment and optismism! ***The excitement is starting to overcome my fears - even if it is at a snail's pace!!!
  10. Hey Shana - I started 40 mg/Claravis on May 11th too! We should compare notes, as we are both on day 6 now. My message board is Claravis - the road to clear skin (I hope)! The only thing I have noticed so far is that parts of my face remain the same, and other areas have gotten worse, so I hope this is a normal part of the process. -Michelle
  11. I started Claravis/40 mg per day on May 11th, so this is my 6th day of treatment, almost the end of week one... I have been experiencing both apprehension and excitement since taking the medication. On one hand, there is the potential to finally have clear skin, but on the other hand, there are so many possible side effects. I'm very glad that I found this message board, so I can share my experience and read about others. I'm 25 years old, and had beautiful skin when I was a teenager - how
×